Hi, my GI Doctor prescribed librax medication about three months ago to control IBS issue i' m having, he also suggested I should take Metamucil daily to relieve any constipation, he recomended I take 1 tablespoon daily. The metamucil has been working great, but the concern that I have is my weight lost. Right now i' m at 150 lbs i' m 5' 10. I have been at that weight for two months now. I know the weight is on the low side, but feel healthy, look good. The problem I have people always mention how thin I look now compared to five months when I had a poor diet and drank way too much beer a 36 pack a week. I been to the doctor they have performed every blood test available and they all come back normal. I would also like to mention that I have been on a really good diet for six moths now( I eat lots of fruits, veggies, beans, salads, cereal with lots of fiber low sugar, chicken breast daily, and plenty of 80 to 130 oz a day.) I stay away from soda and processed foods. I know if consult a doctor he might just place on a stress medication. The question I have. Do you think it' s the metamucil keeping my weight low? and Does any have a similar problem?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.